MAUDE Adverse Event Report: JIANERKANG MEDICAL CO., LTD MCKESSON BRANDS; TOWEL, OR STR BLU DISP

JIANERKANG MEDICAL CO., LTD MCKESSON BRANDS; TOWEL, OR STR BLU DISP
Catalog Number 16-6004-B
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that small particles are coming off the towels during surgery.It was communicated that this has occurred over the past couple of months resulting in the doctor and assistants having to pick the small particles out of wounds.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
TOWEL, OR STR BLU DISP
Manufacturer (Section D)
JIANERKANG MEDICAL CO., LTD
no. 1 jianerkang road
zhixi town industrial zone, ji
changzhou city, jiangsu 21325 1
CH  213251
MDR Report Key20027545
Report Number1451040-2024-00041
Device Sequence Number8600633
Product Code PUI
UDI-Device Identifier20612479174690
UDI-Public20612479174690
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2024
Report Date (Section F) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-6004-B
Device Lot NumberCJD02-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/22/2024
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer08/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/20/2024